# SDR W8PA971365

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E, CRACK DISCOVERED OUTBOARD EDGE OF LOWER CHORD T/E OF AILERON HINGE STRUCTURE.  REPLACED WITH NEW PART PER SRM 51-40-05.  (X)
